# SDR SWIA201128600

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 20,646 hours, 12,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY LIGHTS WILL NOT STAY ILLUMINATED.  (FLT 5294)  REPLACED NR 2 EMERGENCY LIGHT BATTERY PACK.  P/N 2013-1A, S/N OFF 69891
